Open Access
Translator Disclaimer
2009 A Toda bracket in the stable homotopy groups of spheres
Xiugui Liu
Algebr. Geom. Topol. 9(1): 221-236 (2009). DOI: 10.2140/agt.2009.9.221

Abstract

Let p be a prime number greater than five. In the p–local stable homotopy groups of spheres, H Toda and J Lin, respectively, constructed the elements

γsπ2sp32p22p2s+1(S),ωm,nπ2pn+12pn+2pm+12pm+2p6(S)

of order p. In this paper, we show the nontriviality of the Toda bracket γs,p,ωm,n in the stable homotopy groups of spheres, where nm+2>6, 3s<p.

Citation

Download Citation

Xiugui Liu. "A Toda bracket in the stable homotopy groups of spheres." Algebr. Geom. Topol. 9 (1) 221 - 236, 2009. https://doi.org/10.2140/agt.2009.9.221

Information

Received: 24 May 2007; Revised: 10 December 2008; Accepted: 13 December 2008; Published: 2009
First available in Project Euclid: 20 December 2017

zbMATH: 1168.55013
MathSciNet: MR2482074
Digital Object Identifier: 10.2140/agt.2009.9.221

Subjects:
Primary: 55Q45, 55T15
Secondary: 55S10

Rights: Copyright © 2009 Mathematical Sciences Publishers

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.9 • No. 1 • 2009
MSP
Back to Top